# SDR MALA010292

- Difficulty date: March 26, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 454
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 002OAKY
- Part serial: 01114
- Condition: Defective
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TO FROM DTW ON FLIGHT 2906, LT STALL FAIL LIGHT ON TAKEOFF, PULLED E-7 C/B ORH COMPLETE. AIR RETURN TO DTW, MAINTENANCE REPLACED STALL WARNING. COMP. PN 0020AKY SN/OFF 01114, SN/ON 01001.  ALL CHECKS GOOD. MAINTENANCE REQUESTS TEST FLIGHT SEE LOG PAGE 934000.
